MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGENIO?; Implantable Pacemaker

BOSTON SCIENTIFIC CORPORATION INGENIO?; Implantable Pacemaker
Model Number K174
Medical Device Problem Code Interrogation Problem (4017)
Health Effect - Clinical Codes Discomfort (2330); Loss of consciousness (2418)
Date of Event 07/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker was unable to be interrogated during a routine visit.Additionally, the patient felt unwell and experienced a seizure during this visit.Technical services (ts) was consulted and determined that elective replacement indicator had triggered months prior and that the device was likely at end of life status.Ts noted no device interrogation was completed as the local field representative aided staff in helping the patient to the ambulance.The local field representative confirmed that the patient was hospitalized.No additional adverse patient effects were reported.This pacemaker remains in service.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
INGENIO?
Common Device Name
Implantable Pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50208528
Report Number2124215-2026-42891
Device Sequence Number10274157
Product Code LWP
UDI-Device Identifier00802526536786
UDI-Public(01)00802526536786(17)160211
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/11/2016
Device Model NumberK174
Device Catalogue NumberK174
Device Lot Number113111
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/11/2026
Date Device Manufactured02/18/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale